# SDR USAA2014100100003

- Difficulty date: September 29, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 270 hours, 112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100032000
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS 14ABC & 9DE ARE MISSING LENSES.  R & R EMER LIGHT ASSEMBLY ON SEATS 14ABC & 9DE IAW AMM 33-51-19.
